×

zbMATH — the first resource for mathematics

Topology, geometry, and equations of normal surface singularities. (English) Zbl 1106.14020
Lossen, Christoph (ed.) et al., Singularities and computer algebra. Selected papers of the conference, Kaiserslautern, Germany, October 18–20, 2004 on the occasion of Gert-Martin Greuel’s 60th birthday. Cambridge: Cambridge University Press (ISBN 0-521-68309-2/pbk). London Mathematical Society Lecture Note Series 324, 351-371 (2006).
This is a very useful survey on the topology, geometry and algebraic geometry associated to a complex normal surface singularity.
Work in progress of W. Neumann and the author on the possible geometry and equations associated to a given simple link is described in an attractive way, by comparing it with the much simpler case of curve singularities.
For the entire collection see [Zbl 1086.14001].

MSC:
14J17 Singularities of surfaces or higher-dimensional varieties
32S50 Topological aspects of complex singularities: Lefschetz theorems, topological classification, invariants
57N10 Topology of general \(3\)-manifolds (MSC2010)
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite
Full Text: arXiv